# SDR NSVA20070040

- Difficulty date: February 15, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,089 hours, 37,436 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: TP100010
- Part serial: 486
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLAPS FAILED TO RETRACT UNLESS HYD PUMP IS IN OVERRIDE.  REMOVED AND REPLACED RT FINE ACTUATOR BLEED HYDS SYSTEM AND OPS CHECK GOOD IAW 27-51-25-04 PN TP1000-10 SN OFF 486 SN ON 503.
